# SDR L1GA200000468

- Difficulty date: November 14, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N12510
- Make and model: Doug DC-9-32
- Aircraft serial: 47799
- Aircraft time: 54,411 hours, 42,174 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Nicked
- Location: Rt Side
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO NICKS ON AILERON RT AILERON LEADING EDGE TOP SURFACE.  INSTALLED FILLER AND DOUBLER AND REBALANCED SURFACE AFTER REPAIR.
